# SDR AALA991708

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exit Light
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, 1L DOOR JAM EMERGENCY EXIT LIGHT FAILED LIGHT TEST.  CLEANED BULB CONTACT.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
